# SDR CALA0100675

- Difficulty date: July 24, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CREASED AT STA 180, LONGERON 23R.  THE CREASED AREA WAS CUT OUT IAW SRM 53-04, FIGURE 12, PAGE 35.  A REPAIR DOUBLER AND FINGER DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 12, PAGE 35, 51-10-4, 53-30-5, AND 51-30-2.
